OVERNIGHT TOUR TO HELL’s GATE AND LAKE NAKURU NATIONAL PARK Start from 330$
Hell’s gate is one of the world’s park where you can walk and ride bicycle while watching animals.
While in lake Naivasha boat ride our captain will explain to you different bird species and you will see hippos.
Enjoy Lake Nakuru National Park, home to one of the most remarkable wild bird populations in all of Africa. Get up close with wildlife on a game viewing drive, and be on the lookout for the park’s amazing flamingos.
This park is also a Rhino sanctuary; one of the world’s endangered species
7am – Depart Nairobi and start of drive to Naivasha, brief stop over at the Great rift valley view point.
Arrive at the gate of hells gate at around 9am. Start of the biking tour at hells gate for 2 hours
11am – Visit the gorges inside the park. Gorges are small thin depressions of land mass where you can walk underneath. Some areas have formed caves where you can walk through. This will take 1 hour.
1pm – Finish the tours and bring the bikes back at the gate.
1pm – Drive to Naivasha for lunch.
2pm – Take a 1 hour boat ride in the lake for bird watching and hippo viewing.
4pm – End of all activities and start the drive to Nakuru.
Overnight stay at Mat fam lanet resort.
NOTE: You can upgrade to lake Nakuru Lodge at an extra cost.
Early morning half day game drive in Lake Nakuru national park with picnic lunch.
End of game drive after Lunch and depart for Nairobi 3 hours drive,
arrive around 5 pm
End of program